Aunt Vadge: water or urine after ThermiVa treatments

Hi Aunt Vadge,

I had ThermiVa [vaginal radiofrequency treatments] done yesterday. Ever since, I’ve had what looks like water (or urine?) dripping out of my vaginal area. I’m not sure where it’s coming from or why!

It has no odor and doesn’t hurt. I’ve had to wear a panty liner so I don’t look like I peed my pants. It’s not a lot but certainly not normal for me.

I thought this helps with incontinence? Also, I have a tiny bit of blood still. What is going on here??

Thank you. I’m kind of freaking out.

Sincerely,
J.

Age: 51
Country: St Louis

______

Hi there J,

If you’re having unexpected symptoms after your ThermiVa treatments, it’s best to call your clinic and have a chat to them.

The ThermiVa is a radiofrequency treatment that can result in some immediate extra discharge, however, if you are concerned, please talk to your doctor for advice. They would have seen many patients and will know what is normal and what is not.

With radiofrequency treatments, the tissue underneath the upper layer is treated, rather than the top tissue. Treatments tend to be side-effect-free, but it can be normal to have some extra discharge and some spotting up to 72 hours after treatments. That should settle. It is unlikely to be urine.

Call the clinic and ask their thoughts!

Best,
Aunt Vadge



Original price was: USD $9.95.Current price is: USD $0.00. ex GST/VAT/TAX
Original price was: USD $9.99.Current price is: USD $0.00. ex GST/VAT/TAX
SHARE YOUR CART